# SDR DALA2021030301198

- Difficulty date: February 21, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DEFORMATION ON PASSENGER CREW DOOR 831 SLIDE RAFT IN PASSENGER CABIN. CORRECTIVE ACTION: R AND R SLIDE RAFT PER DELTA WORKCARD AMDS 2561-4001-LF. (1735667)
